Skip to Main content Skip to Navigation
Journal articles

Un modèle mathématique pour l’étude des interactions bactériennes en biofilm [Mathematic modeling: a tool for investigation of bacterial interactions in biofilms]

Résumé : no abstract
Document type :
Journal articles
Complete list of metadatas

https://hal-univ-rennes1.archives-ouvertes.fr/hal-01681147
Contributor : Laurent Jonchère <>
Submitted on : Thursday, January 11, 2018 - 1:45:11 PM
Last modification on : Friday, October 16, 2020 - 3:31:36 AM

Links full text

Identifiers

Citation

Bénédicte Martin, Fabrice Mahé. Un modèle mathématique pour l’étude des interactions bactériennes en biofilm [Mathematic modeling: a tool for investigation of bacterial interactions in biofilms]. médecine/sciences, EDP Sciences, 2017, 33 (12), pp.1035-1038. ⟨10.1051/medsci/20173312006⟩. ⟨hal-01681147⟩

Share

Metrics

Record views

235